# SDR CALA2025062305789

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 49,665 hours, 29,613 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Dau
- Part number: 350E5500206
- Part serial: 0E5006062
- Condition: Faulty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC AC BUSS 1 FAULT FOLL OWED BY NUMEROUS ECAMS EVEN THE SYSTEM S APPEARED NORMAL PFR  CONSIDER ADDING TSM 24-50-00-810-806-A FOR TSHOOTING. INLCUDES POSSIBLE CORROLATION OF ELEC AC BUSS 1 FAULT AND SDAC. PER TSM24-50-00-810-806-A, REPLACED SDAC2, REF MM31-55-34-400-001-A, RAN BOTH ENGINE NO FAULTS AT THIS TIME.
